Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

No sense of urination or passing stools, no sense in foot, using feeding tube. Operated for spina bifida

User rating for this question
Very Good
Answered by

Orthopaedic Surgeon
Practicing since : 1994
Answered : 9091 Questions
no sense of urine ,stool
no sense in right foot ,use XXXXXXX feeding tube. 4 hourly to release urine,use fingers (in) for stool medicine- tropan 2.5 mg twice a day. operated spina bifida
Posted Wed, 23 May 2012 in Brain and Spine
Answered by Dr. Praveen Tayal 10 hours later
Thanks for posting your query.
In case of spina bifida, such problems related to nerve dysfunction are common. After surgery, gradual improvement of functions is seen as the nerve edema subsides and nerve connections are established.
When was she operated?
Were these problems present prior to surgery also?
Her recovery depends on the degree of spina bifida she had and how well the surgery has been performed.
I hope this answers your query.
In case you have additional questions or doubts, you can forward them to me, and I shall be glad to help you out.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Praveen Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor